Please use this identifier to cite or link to this item:
Title: On the distance distribution of duals of BCH codes
Authors: Krasikov, I
Keywords: BCH codes; distance distribution
Issue Date: 1999
Publisher: IEEE
Citation: Information Theory, IEEE Transactions on. 45 (1) 247-250
Abstract: We derive upper bounds on the components of the distance distribution of duals of BCH codes. Roughly speaking, these bounds show that the distance distribution can be upper-bounded by the corresponding normal distribution. To derive the bounds we use the linear programming approach along with some estimates on the magnitude of Krawtchouk polynomials of fixed degree in a vicinity of q/2
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
On the distance distribution of duals of BCH codes.pdf163.63 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.